Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 24, No. 4 (October, 1972)
T. Yoshida On the K-theoretic characteristic numbers of weakly almost complex manifolds with involution 527−538
B. W. Mielke Regular congruences on Croisot-Teissier and Baer-Levi semigroups 539−551
K. Ohta On the relative class number of a relative Galois number field 552−557
J. A. Goldstein Approximation of nonlinear semigroups and evolution equations 558−573
S. Fukuhara On an exotic PL automorphism of some 4-manifold and its application 574−585
M. Kato and Y. Matsumoto Simply connected surgery of submanifolds in codimension two, I 586−608
D. Fujiwara A relative Hodge-Kodaira decomposition 609−637
H. Shimizu Theta series and automorphic forms on GL2 638−683
N. Motohashi Object logic and morphism logic 684−697
I. Tamura Foliations of total spaces of sphere bundles over spheres 698−700
A. Hattori and H. Taniguchi Smooth S1-action and bordism 701−731
T. Mizutani Remarks on codimension one foliations of spheres 732−735

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.